@article{lmcs:3264,
    title      = {A Dichotomy for First-Order Reducts of Unary Structures},
    author     = {Manuel Bodirsky and Antoine Mottet},
    url        = {https://lmcs.episciences.org/3264},
    doi        = {10.23638/LMCS-14(2:13)2018},
    journal    = {Logical Methods in Computer Science},
    issn       = {1860-5974},
    volume     = {Volume 14, Issue 2},
    eid        = 13,
    year       = {2018},
    month      = {May},
    keywords   = {Mathematics - Logic, Computer Science - Computational Complexity, Computer Science - Logic in Computer Science},
}